Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 25 found articles
 
 
  Bases for Riemann–Roch spaces of linearized function fields with applications to generalized algebraic geometry codes
 
 
Title: Bases for Riemann–Roch spaces of linearized function fields with applications to generalized algebraic geometry codes
Author: Navarro, Horacio
Appeared in: Designs, codes and cryptography
Paging: Volume 92 () nr. 10 pages 3033-3048
Year: 2024-06-15
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 25 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands